# SDR SWAA2023110809580

- Difficulty date: October 10, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A RIB 8 VERTICAL STABILIZER 2023-635448<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24.;[02] REPLACED RIB ACCESS PANEL 321A RIB 8 VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 174A0103 SHEET 7 REV-.SEE INDIVIDUAL SIGN OFFS BELOW.;[03] INSPECTION REJECT IN STEP 11 SEE TTG8Q00P8FLG;[04] REPLACED RIB ACCESS PANEL 321A RIB 8 VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 174A0103 SHEET 7 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.
